MathSciNet Relay Station
MathSciNet bibliographic data
MR1416474 (97g:58136) 58F21 (34C05 58F14)
Dumortier, F.; El Morsalani, M.; Rousseau, C. Hilbert's 16th problem for quadratic systems and cyclicity of elementary graphics. Nonlinearity 9 (1996), no. 5, 1209–1261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement